Alert archive / Montana / High Wind Warnings in 2015

High Wind Warning 5, NWS Great Falls, MT

January 22, 2015

NWS Great Falls, MT issued this high wind warning at Jan 22, 2015, 4:13 AM MST. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2015, 4:13 AM MST (11:13 UTC)
Expired
Jan 25, 2015, 7:52 PM MST
In force
4 days
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS75 KTFX 221113
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
413 AM MST THU JAN 22 2015


MTZ009-221800-
/O.NEW.KTFX.HW.W.0005.150122T1113Z-150122T1800Z/
/O.NEW.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
413 AM MST THU JAN 22 2015

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. A
HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH
  THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL INCREASE
  AGAIN SATURDAY MORNING.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 70 MPH
  WILL CONTINUE THROUGH THE MORNING. WEST WINDS WILL INCREASE
  AGAIN SATURDAY WITH POSSIBLE GUSTS TO 60 MPH.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ048-221800-
/O.NEW.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU
413 AM MST THU JAN 22 2015

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE SATURDAY
  MORNING AND CONTINUE INTO EARLY EVENING. STRONG CROSS WINDS
  WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES. WEST WINDS WILL INCREASE AGAIN SATURDAY MORNING.

* WINDS: AREAS OF SUSTAINED WEST WINDS 30 TO 40 MPH...WITH GUSTS
  AS HIGH AS 60 MPH ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
10 follow-up statements
554 
WWUS75 KTFX 221630
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
930 AM MST THU JAN 22 2015

MTZ009-230500-
/O.CAN.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/
/O.EXT.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
930 AM MST THU JAN 22 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS UPGRADED THE
HIGH WIND WATCH. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL
5 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE
  THROUGH THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL
  DIMINISH SOME THIS AFTERNOON AND TONIGHT...BUT WILL RE-INTENSIFY
  AGAIN LATE FRIDAY AFTERNOON AND CONTINUE THROUGH SATURDAY.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 70 MPH
  THROUGH THE REST OF THIS MORNING. WEST WINDS WILL INCREASE AGAIN
  LATE FRIDAY THROUGH SATURDAY WITH GUSTS TO 70 MPH LIKELY.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ048-230500-
/O.UPG.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/
/O.EXB.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU
930 AM MST THU JAN 22 2015

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SUNDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE
  THROUGH THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL
  DIMINISH SOME THIS AFTERNOON AND TONIGHT...BUT WILL RE-INTENSIFY
  AGAIN LATE FRIDAY AFTERNOON AND CONTINUE THROUGH SATURDAY.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 60 MPH
  THROUGH THE REST OF THIS MORNING. WEST WINDS WILL INCREASE AGAIN
  LATE FRIDAY THROUGH SATURDAY WITH GUSTS TO 70 MPH LIKELY.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-230500-
/O.EXB.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
930 AM MST THU JAN 22 2015

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH
  THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL INCREASE
  AGAIN FRIDAY NIGHT THROUGH SATURDAY.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 60 MPH
  WILL CONTINUE THROUGH THE MORNING. WEST WINDS WILL INCREASE
  AGAIN FRIDAY NIGHT AND SATURDAY WITH GUSTS TO 60 MPH LIKELY.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
&&

$$
263 
WWUS75 KTFX 222124
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
224 PM MST THU JAN 22 2015

MTZ009-010-048-231200-
/O.CON.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
224 PM MST THU JAN 22 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS HAVE DIMINISHED SOME BUT WILL
  REMAIN WINDY THROUGH FRIDAY MORNING. STRONG WEST WINDS WILL RE-
  INTENSIFY LATE FRIDAY AND CONTINUE THROUGH SATURDAY WITH
  STRONGEST WINDS EXPECTED SATURDAY AFTERNOON. STRONG CROSS WINDS
  WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES. 

* WINDS: SUSTAINED WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
  WILL CONTINUE THROUGH FRIDAY MORNING THEN INCREASE TO 35 TO 45
  MPH WITH GUSTS TO 60 MPH FRIDAY AFTERNOON AND CONTINUE THROUGH
  SATURDAY. ISOLATED GUSTS TO 75 MPH ARE POSSIBLE SATURDAY
  AFTERNOON.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...MARIAS
  PASS...BROWNING...HEART BUTTE AND CHOTEAU.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
141 
WWUS75 KTFX 231158
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 AM MST FRI JAN 23 2015

MTZ009-010-048-232200-
/O.EXT.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
458 AM MST FRI JAN 23 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST SUNDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MST SUNDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS HAVE DIMINISHED SOME BUT WILL
  BECOME STRONG AGAIN BY TONIGHT. WINDS COULD AGAIN DIMINISH SOME
  DURING THE DAY SATURDAY BEFORE BECOMING STRONG AGAIN SATURDAY
  NIGHT AND CONTINUING INTO SUNDAY. STRONG CROSS WINDS WILL
  CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH
  ARE LIKELY TONIGHT AND SATURDAY MORNING AND AGAIN SATURDAY NIGHT
  THROUGH SUNDAY. ISOLATED GUSTS TO 80 MPH ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
824 
WWUS75 KTFX 232121
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
221 PM MST FRI JAN 23 2015

MTZ009-010-048-241200-
/O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
221 PM MST FRI JAN 23 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL REDEVELOP TONIGHT
  AND CONTINUE THROUGH SATURDAY MORNING WITH THE PERIOD OF
  STRONGEST WINDS EXPECTED TO OCCUR EARLY SATURDAY MORNING. WINDS COULD
  AGAIN DIMINISH SOME DURING THE DAY SATURDAY BEFORE BECOMING
  STRONG AGAIN SATURDAY NIGHT AND CONTINUING INTO SUNDAY. STRONG
  CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH
  PROFILE VEHICLES.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE LIKELY TONIGHT AND SATURDAY MORNING AND AGAIN SATURDAY 
  NIGHT THROUGH SUNDAY. ISOLATED GUSTS TO 80 MPH ARE POSSIBLE. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
665 
WWUS75 KTFX 240625
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1125 PM MST FRI JAN 23 2015

MTZ044-241830-
/O.EXA.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...SHELBY
1125 PM MST FRI JAN 23 2015

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL DIMINISH
  SATURDAY. WINDS WILL BECOME STRONG AGAIN SUNDAY. STRONG CROSS
  WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES.

* WINDS: SUSTAINED WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH
  ARE LIKELY TONIGHT AND AGAIN SUNDAY. 

* LOCATIONS AFFECTED INCLUDE: SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$

MTZ009-010-048-241830-
/O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
1125 PM MST FRI JAN 23 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL REDEVELOP 
  TONIGHT AND CONTINUE THROUGH SATURDAY MORNING WITH THE PERIOD 
  OF STRONGEST WINDS EXPECTED TO OCCUR EARLY SATURDAY MORNING. 
  WINDS COULD AGAIN DIMINISH SOME DURING THE DAY SATURDAY BEFORE 
  BECOMING STRONG AGAIN SATURDAY NIGHT AND CONTINUING INTO 
  SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE LIKELY TONIGHT AND SATURDAY MORNING AND AGAIN SATURDAY 
  NIGHT THROUGH SUNDAY. ISOLATED GUSTS TO 80 MPH ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
298 
WWUS75 KTFX 241216
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
516 AM MST SAT JAN 24 2015

MTZ009-010-044-048-242200-
/O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHOTEAU
516 AM MST SAT JAN 24 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. 

* TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL CONTINUE TO
  DIMINISH THE REST OF TODAY. OVER THE ROCKY MOUNTAIN FRONT WINDS
  WILL BECOME STRONG NEAR AND AFTER MIDNIGHT THEN THE STRONG WINDS
  WILL SPREAD FARTHER EAST SUNDAY. STRONG CROSS WINDS WILL CREATE
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH
  ARE LIKELY. EXPECT ISOLATED GUSTS TO 75 MPH OVER THE ROCKY
  MOUNTAIN FRONT.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...SHELBY. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
367 
WWUS75 KTFX 242119
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
219 PM MST SAT JAN 24 2015

MTZ009-010-044-048-251100-
/O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHOTEAU
219 PM MST SAT JAN 24 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. 

* TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL REMAIN BELOW
  HIGH WIND CRITERIA INTO THE EVENING HOURS. HOWEVER...ALONG THE
  ROCKY MOUNTAIN FRONT...WINDS WILL BECOME STRONG NEAR AND AFTER
  MIDNIGHT WITH THE STRONG WINDS SPREADING OUT OVER THE PLAINS ON
  SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE LIKELY. EXPECT ISOLATED GUSTS TO 75 MPH OVER THE ROCKY 
  MOUNTAIN FRONT.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
870 
WWUS75 KTFX 251023
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
323 AM MST SUN JAN 25 2015

MTZ009-010-044-048-252300-
/O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHOTEAU
323 AM MST SUN JAN 25 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WEST WINDS WILL SPREAD
  OUT FROM THE ROCKY MOUNTAIN FRONT ONTO THE ADJACENT PLAINS BY
  THIS AFTERNOON. RESULTING STRONG CROSS WINDS WILL CREATE
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WINDS
  ARE EXPECTED TO DECREASE THIS EVENING AND OVERNIGHT.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WILL GUST TO 65 MPH
  AT TIMES. ISOLATED GUSTS TO 75 MPH WILL BE POSSIBLE CLOSER TO
  THE ROCKY MOUNTAIN FRONT.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...SHELBY. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
829 
WWUS75 KTFX 252125
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
225 PM MST SUN JAN 25 2015

MTZ050-051-260600-
/O.EXA.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
225 PM MST SUN JAN 25 2015

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WEST WINDS WILL
  CONTINUE INTO EARLY THIS EVENING THEN DIMINISH BY MIDNIGHT.
  RESULTING STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WILL GUST TO 60 MPH
  AT TIMES. 

* LOCATIONS AFFECTED INCLUDE: GEYSER...STANFORD AND THE LEWISTOWN
  DIVIDE.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$

MTZ009-010-044-048-260600-
/O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHOTEAU
225 PM MST SUN JAN 25 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WEST WINDS WILL
  CONTINUE THROUGH EARLY THIS EVENING THEN DIMINISH BY MIDNIGHT.
  RESULTING STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WILL GUST TO 65 
  MPH AT TIMES. ISOLATED GUSTS TO 75 MPH WILL BE POSSIBLE 
  CLOSER TO THE ROCKY MOUNTAIN FRONT.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 
&&

$$
501 
WWUS75 KTFX 260252
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
752 PM MST SUN JAN 25 2015

MTZ009-010-044-048-050-051-260400-
/O.CAN.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHOTEAU...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
752 PM MST SUN JAN 25 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

EVEN THOUGH BREEZY TO WINDY CONDITIONS ARE EXPECTED TO CONTINUE
FOR THE NEXT FEW DAYS...STRONG WINDS ARE NO LONGER EXPECTED. AS A
RESULT...THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 22, 3:55 AM MST, 18 minutes earlier.

Area forecast discussion, Jan 22, 3:55 AM MST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
355 AM MST Thu Jan 22 2015

.DISCUSSION...

Today through Saturday...An upper ridge centered over the Rockies
today will provide dry conditions. A lee side surface trof has
tightened the gradient along the Rocky Mountain Front and winds
have increased and become gusty. The strongest winds will occur
along the Northern Rocky Mountain Front and a high wind warning
has been hoisted for that area through the morning. It will also
be breezy over the plains. Weak shortwave energy will cross the
area tonight embedded within the northwest flow aloft. This
feature may bring light snow showers to the Rockies and clouds to
the plains. The pattern changes little on Friday. Additional
shortwave energy will bring isolated snow showers to the Rockies
as well as the mountains of southwest Montana while the plains
remain dry. Stronger shortwave energy will move rapidly across the
area on Saturday. Snow levels will be high enough Saturday to keep
the precipitation as scattered rain showers at the lower
elevations with snow in the mountains. Because this feature moves
through so quickly, precipitation accumulations will not be
significant. Surface pressure gradients remain tight along the
Rocky Mountain Front Saturday and a high wind watch has been
issued through Saturday evening. Temperatures will remain above
seasonal averages through the period.

Saturday Night through Thursday...A trough moves across Central
Montana and the Continental Divide during Saturday. Precipitation
chances climb across Central Montana but the system moves through
fairly quickly suggesting most places will not see much in quantity.
Precipitation looks to be rain at lower elevations and snow in the
mountains. Summer-like high pressure over the west coast builds
north late Sunday helping push most moisture out of the region for
Monday and Tuesday. The pattern holds into Wednesday as moisture
from a low pressure system in Mexico moves north through the Western
U.S. and into Southwest Montana Wednesday afternoon. Most moisture
from this system exits the region Thursday. West southwest winds
across much of the region look to remain in the 10 to 20 MPH range
throughout the period. High temperatures remain well above seasonal
averages with some locations in the low 50s this coming weekend.

&&

.AVIATION...
UPDATED 0600Z.
Moist northwest flow aloft will shift westerly with increasing high
clouds overnight and mid-level clouds by tomorrow afternoon.
Westerly winds will also increase and become gusty along the Rocky
Mountain Front tonight and spread into the plains Thursday. Wind
gusts of 35 to 45 kts are possible at KCTB and KGTF tomorrow
afternoon with higher gusts over the Rocky Mountain Front. As an
upper-level shortwave approaches Thursday evening, mountains will
become obscured and showers will be possible in higher terrain along
the Continental Divide. Have added VCSH to KHLN after 00z Friday.
Increased mountain wave activity is also possible on Thursday,
however VFR conditions will prevail at all sites over the next 24
hours. MLV

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  43  30  43  37 /   0  10   0  20
CTB  42  26  42  35 /   0  10   0  10
HLN  36  22  40  27 /   0  10  10  20
BZN  34  19  39  22 /   0  10  10  20
WEY  27   6  32  10 /   0  10  10  30
DLN  38  21  44  26 /   0  10   0  10
HVR  40  25  42  33 /   0  10   0  10
LWT  44  25  44  31 /   0  10  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING until 11 AM MST this morning Northern Rocky
Mountain Front.

HIGH WIND WATCH from Saturday morning through Saturday evening
Northern Rocky Mountain Front...Southern Rocky Mountain Front.

&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/NWSGreatFalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 4:13 AM MSTHigh Wind WatchTFX5 hr

Nearby

High Wind Warnings in Montana, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.